# SDR SWAA2024042579190

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 73,946 hours, 43,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT STRIP LIGHTING MISSING F/O SIDE AFT GALLEY TO LAST ROW SEATING<[01] REPLACED MISSING FLOOR PROXIMITY LIGHT STRIP SEGMENT PER AMM 33-51-15 AND DWG #33500007
